# SDR RRXA000185

- Difficulty date: February 17, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- Aircraft time: 81,807 hours, 27,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BREAK IN AIRCRAFT SKIN BETWEEN RIVITS  LEFT SIDE OF AIRCRAFT APPROXIMATELY MID POINT  BETWEEN MAIN CARGO DOOR AFT EDGE AND WING.  *** CORRECTIVE ACTION ***  DETERMINED AREA IN QUESTION TO BE LOCATED AT  FUELAGE STA 440 (APPROX) AND LONGERON NR 3 (APPROX)   DISCOVERED "BREAK" TO BE CORROSION "BUBBLE"   REMOVED DAMAGED AREA AND REPAIRED IAW DC-8  SRM 53-2-1 FIG 7 ACFT NOW GOOD FOR CONTINUED SERVICE.
